# SDR DXTR2024061201

- Difficulty date: June 5, 2024
- Submitted: June 12, 2024
- Operation: General aviation
- Aircraft: N829QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000072
- Aircraft time: 2,382 hours, 1,401 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L0012020
- Part serial: TR143
- Condition: Corroded
- Location: Zone 400
- Part time: 2,382 hours, 1,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH T/R BUCKET HAS CORROSION ON OUTBD SIDE, L/H T/R TO BE REMOVED AND SENT OUT TO BE REPAIRED PER CUSTOMER REQUEST.  REMOVED L/H T/R ASSY IAW CE700 MM 78-30-00. PN OFF: 35L0012-02-0 SN OFF: TR143. LH TR REPAIRED BY AQRD ADS ON WO 29871336  8130-3.  CORROSION WAS REMOVED AND REPAINTED. INSTALLED REPAIRED THRUST REVERSER (L/H POSITION), IAW CE700 M/M 78-30-00.  P/N INSTALLED- 35L0012-02-0, S/N ON- TR143.
